# SDR AALA202212129819

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,844 hours, 15,007 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FORWARD GALLEY OVEN ARCING AND SMOKING. OVEN TURNED OFF, SMOKING STOPPED. REPLACED OVEN PER AMM 25-32-03.
